# SDR EVGR20180125

- Difficulty date: January 5, 2018
- Submitted: January 25, 2018
- Operation: General aviation
- Aircraft: N365BT
- Make and model: Pilats PC6B2H4
- Aircraft serial: 729
- Aircraft time: 13,071 hours
- System (JASC): 5200 · Doors
- Part: Roller
- Condition: Loose
- Location: Sliding Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LEFT SLIDING DOOR CAME OPEN IN FLIGHT ABOUT 6 INCHES. IT DID NOT SLIDE OPEN, BUT RATHER PULLED AWAY FROM THE AIRCRAFT.  LANDED AT HOME BASE WITHOUT FURTHER INCIDENT.   INSPECTED AND FOUND THAT THE LEFT DOOR WAS STILL LATCHED AT THE REAR BUT THAT THE LOWER DOOR TRACK WAS DISENGAGED FROM THE CORRESPONDING TRACK ON THE FUSELAGE.  THE FRONT OF THE DOOR COULD BE PULLED OUT SEVERAL INCHES.  THE DOOR TRACK STOP WAS REMOVED AND THEN AN ATTEMPT WAS MADE TO REMOVE THE DOOR. IT WOULD NOT SLIDE MORE THAN 2 INCHES DOWN THE TRACK BEFORE IT JAMMED.  BORESCOPED THE INSIDE OF THE UPPER TRACK REVEALED THAT ONE OF THE TRACK MOUNTING SCREWS HAD BEEN PULLED OUT DUE TO THE WRENCHING OF THE DOOR IN FLIGHT.  AN ATTEMPT WAS MADE TO PUSH THE SCREW IN AND SLIDE THE DOOR TO THE REAR BUT TO NO AVAIL. THE DOOR TRACK WAS PRIED AWAY FROM THE FUSELAGE AND THE SCREW WAS CUT OUT.  THEN THE DOOR WAS REMOVED.  INSPECTION OF THE DOOR REVEALED NO DAMAGE.  , THE AFT UPPER ROLLER WAS FOUND LOOSE.  THE ROLLER WAS TIGHTENED.  THE LOWER CABIN DOOR TRACK WAS INSPECTED, AND THE DOOR TRACK APPEARED TO HAVE INSUFFICIENT ENGAGEMENT WITH THE TRACK ON THE FUSELAGE.  THE FUSELAGE TRACK HAD BEEN INSTALLED OVER THE FLOOR COVERING MATERIAL.  THE FLOOR COVERING MATERIAL UNDER THE LOWER CABIN TRACK WAS TRIMMED AWAY IN ORDER TO INCREASE THE TRACK ENGAGEMENT.  THE  SCREW IN THE UPPER TRACK ORIGINALLY THREADED INTO A RIVNUT.  THE RIVNUT WAS REMOVED.  SCREW REPLACED AND SELF-LOCKING NUT.  THE DOOR WAS REINSTALLED AND ADJUSTED TO THE LOWER CABIN TRACK SO THAT THE DOOR WOULD SLIDE EASILY AND IT WAS VERIFIED THAT THE DOOR TRACK WAS ENGAGED IN THE CABIN DOOR TRACK ABOUT 1/4 INCH.
